Results 1 to 10 of 10
Like Tree2Likes
  • 1 Post By Anonymous
Started Sub 2 weeks ago - sharing my experience and requesting Robert and whoever
  1. #1
    NorCourt is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default Started Sub 2 weeks ago - sharing my experience and requesting Robert and whoever

    I've been on Sub for 16 days. Doc started me at 16mg per day, but I decided on my own to taper down and only use sub short term. This was decided after reading stories of long term use and how difficult it is to get off of. I started out at 16 for a couple of days and then dropped 2mg every couple of days the first week. Then I began dropping down 1mg every day. I'm now down to 3mg and feel ok. I get hot and cold spells every now and then, but that's the worst of it. I plan on going down to .50 for 3 days and then .25 for the 3 days at the end of this in a few days. Hopefully I won't notice anything too terrible, as my husband surprised me with a trip to Vegas next weekend. I've also used Tramadol during this time to treat my existing pain and it's worked fine. I wonder if it's also helped any possible withdrawal that I might have had. I'm not worried about getting hooked on pain meds again after this because I plan on getting pregnant with my 2nd as soon as I can. I've had to put that off due to the pills, pain, and surgery that I had 2 months ago. I don't have as much pain now, so I should be able to handle any little to moderate pain in the future.

    Almost forgot - I wanted to share my experience when I first took Suboxone. There seems to be different opinions on when to take your last pill before you start subs. My doc told me to take my pain meds the night before and I was to start sub the next morning at 9am. I did as he said, so that was about 14 hours. The first half hour after taking sub, I felt terrible. I had to lay down in my car during the doc's observation time. After he called me back into his office, I started to feel fine...actually pretty dang good. I had energy and 0 withdrawal. So, it looks as though anyone should be able to take their meds less than 24 or 48 hours before subs, but you will feel yucky for just a little while.

  2. #2
    Strong Desire is offline Advanced Member
    Join Date
    Jun 2012
    Posts
    1,406

    Default

    NorCourt,

    I'd say you were pretty darn lucky! The feeling you had in the beginning was most likely the start of precipitated withdrawals. But for some reason you were able to get out of having them and you were so blessed.

    We use what is called the cows sheet (clinical opiate withdrawal sheet or scale) here to determine when that first dose should be taken, And it is foolproof! You measure your withdrawal symptoms giving a number score to how you're feeling in certain areas. Like sweats, chills, headache, etc, etc. etc.

    And when you get to a minimum score of 26, then you are ready to induct. That is the ONLY way to be absolutely certain that you are 100% ready to take that first dose. If you had gone into those precipitated withdrawals you would have been so sick you might not have been able to stand up! That's the honest truth.

    Read around the forum here and you'll see that I am right on this! Glad you were able to get away with it this time, but the next person may not be so lucky. That cows sheet is the ONLY way to go when it comes to sub inductions! Take care and best wishes!

    Hugs,
    Karen

  3. #3
    Strong Desire is offline Advanced Member
    Join Date
    Jun 2012
    Posts
    1,406

    Default

    I also wanted to give you the link to the sub induction and taper plan we also use here on the forum. At least by most people anyway. Read it if you choose to, and it will give you the best way, in my opinion, to taper down from the subs. Good luck and best wishes.

    Hugs,
    Karen


    Sub Induction and Taper Plan
    http://www.drugs.com/forum/featured-...apy-50887.html <------click!

  4. #4
    Strong Desire is offline Advanced Member
    Join Date
    Jun 2012
    Posts
    1,406

    Default

    The cows sheet link is in this link that I just gave you!

  5. #5
    NorCourt is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    Thanks for all the info! I see what you mean about induction. Maybe I really did get lucky with precipitated withdrawals. I'm so thankful that I didn't have to wait 24 hours or more because that would've been pretty tough!

  6. #6
    Sunny mom is offline Member
    Join Date
    Jun 2012
    Location
    Virginia
    Posts
    179

    Default

    NorCourt, good for you for wanting to get clean, but I STRONGLY advise you to stop taking the Tramadol. Tramadol is extremely addicting, if your doctor told you it isn't he's wrong. I have no experience with subs so wouldn't want to give any advice on that, but Tramadol was my DOC and i thank GOD every day that I was able to stop taking them before they ruined my life. Please give serious thought to getting off them. All the best to you.

  7. #7
    NorCourt is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    Thanks, Sunny. I know tramadol has potential to be addicting, but I really don't enjoy them at all! Unlike Norco, which I couldn't get enough of. Once I'm off subs and pregnant, I definitely won't be taking trams. Did you take subs to get off of trams?

  8. #8
    Sunny mom is offline Member
    Join Date
    Jun 2012
    Location
    Virginia
    Posts
    179

    Default

    Ugh, I just lost my response to you! Site has been acting up on me today! Ayway, NorCourt, I didn't Use subs to get off Trams, in fact, I had never heard of subs until I found this site back in mid-April, when I started researching Tramadol abuse! I had been taking Tramadol off and on for about 11 years! I rarely took more than 3 a day, and I stopped CT...never had a seizure, thank God, not sure if i was lucky or if it was because of the " small" amount i was taking. I never got high from them, but I felt very energetic and such a sense of well-being taking them...that is, until they turned on me! I believe you and understand about not enjoying them, the problem is, they might start to enjoy you! I had a really hard time on "just" 3 a day, which is why I wanted to chime in on your thread and give you a friendly warning, especially seeing how you would like to get pregnant again! The sub taper that Karen posted to you should be very helpful, and she has been a textbook case on how to successfully use subs to get clean, along with several others here, so definitely heed their advice. Glad you're here and I really wish you all the best, post often!

  9. #9
    NorCourt is offline New Member
    Join Date
    Jun 2012
    Posts
    4

    Default

    Wow...that is scary. Only 3 a day and your body was hooked! I will certainly only take them short term. Thanks for sharing, Sunny.

  10. #10
    Anonymous Guest

    Default

    using tramadol and subs at the same time is a waste of time. the bupe binds to the opiate receptors much more strongly than any other opiate. and sunny is correct, there are plenty of people on this forum trying so hard to get OFF tramadol....

    you need to stop taking them. or stop taking subs. both together are counter productive to say the least
    Sunny mom likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22